Reply To: How soon is too soon…

Home Welcome to the ADDitude Forums FAQ How soon is too soon… Reply To: How soon is too soon…

#189219
KELLY SMYCZYNSKI
Participant

That’s the question I would like answered, also.
My psychiatrist says it can take several weeks for the medication to fully be in my system. I take Vyvanse 50 mg. I am having trouble with some side effects and not reaping any benefits. I do feel different but it’s not a good different. And the afternoon crash is horrible. On one hand I feel like there is too much in my system – agitation, irritability, headaches. and on the other I feel like it’s not enough since I haven’t accomplished a single thing in 3 days beyond getting dressed. I’ve been hyper focused on things that I don’t really need to do and forgetful to the point I’ve stopped in the middle of something to remember what it was I’m trying to do. And I have made so many mistakes on basic things, like making coffee (forgot to place the pot for the 5th time in 3 weeks).

Last night I decided that if the doc won’t change something I’m going to go back to bed and stay there forever. I wouldn’t really. I did find a new psychiatrist, though. Because something has to change. I can’t do this for another 3 weeks.